# SDR DALA13005093214

- Difficulty date: January 29, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shackle
- Condition: Gouged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND NR 2 ENG PYLON AFT SHACKLE 1EA SIDE HAS GOUGED MARK AROUND THE BUSHING HOLE.  BLENDED DAMAGE IAW SRM 51-73-00, CHECKED LIMIT DIMENSION   DEPTH=.010" MAX ALLOW .006".  FOUND TO BE OUT OF LIMIT IAW ER/A 507720-14MA.  RECEIVED NEW SHACKLE INSTALLED ON JIC 5450-6010-RT.
